Okay so I totally expected to come off the pill and find that my periods were really super painful and heavy now that I am off BCP...Well not this one.
I think its going to be similar to what it's been like on the pill, only some severely painful.
However, one symptom that I have experienced today is extreme fatigue I could be just 'under the weather' but I don't feel sick in any other way...I was so tired all day that I could have lay down on the floor and slept, I slept in a chair at lunch and just came straight home to sleep (I asked mum to take the kids since I wasn't feeling well).
Do any of you ladies experience anything like this during your AF? Any ideas to help with it in case its a reoccurring thing?
I do already have issues with fatigue due to low iron and take the highest dose of iron I can before having injections, but this is way worse than normal.
I seem to get a lot more tired during AF or before it. DH says I get that way around O too. I have some vitamin deficiencies so I kind of wonder if that has anything to do with it but I do the same thing sometimes. I'll be at work and having to move around so I don't fall asleep and then I can barely get home and get in the door before I fall asleep again and then I can sleep at night too and I'm a terrible insomniac. I think our bodies just have to work so hard sometimes that it wears us out. Hope you're feeling better soon and that painful AF does not return.
I'm not really sure what makes you so tired around O time. I didn't even notice it but DH said he noticed I was always taking naps and longer naps than usual and I just seemed sleep for a few days. Then I'd have energy again and the sleepiness would come back. It's a wonder we manage to get anything done with our cycles making us go up and down so much huh?
I'm a sub right now because I'm disabled (hopefully temporary) but I work as much as disability will allow and yes nothing more tiring in the world than teaching. It's been hard too while TTC because I'll be so worn out or having side effects from the fertility drugs and such and trying not to show it. Had to dress in layers big time when I was on Clomid because of the hot flashes. I was always having to take my top layers off. Lol. And then when you're waiting for AF to show and she doesn't and doesn't and doesn't and you want to go to the bathroom every 5 seconds and you can't. Lol. Makes me crazy. Overall though it does keep my mind off of everything thankfully.